# SDR NSVA2011017

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 42,562 hours, 38,910 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO THE TAIL PIPE HOT LIGHT ILLUMINATED ON CLIMB ABOUT 6000 FT.  THE CREW FOLLOWED THE QRH CHECK LIST AND SHUT THE LEFT ENGINE DOWN AND RETURNED TO SYR.  EMERGENCY WAS DECLARED.  PASSENGERS WERE NOTIFIED OF THE EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  FOUND LOOSE AND CONTAMINATED CONNECTOR.  CLEANED AND RE-SECURED CONNECTOR, RE-INSTALLED EXHAUST CONE.
